# SDR SWIA2019050845840

- Difficulty date: March 18, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7437
- Aircraft time: 47,563 hours, 39,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT CARGO FLOOR SILL HAS MULTIPLE CORROSION AROUND FASTENER HOLES BETWEEN FS559.00+112 TO FS621.00.  (C-CHECK) RO: 05/07/2019 REMOVED AND REPLACED RT CARGO FLOOR SILL FROM FS559.00+12 TO FS621.00 IAW REO.
